Unequivocal linearly ordered groups

Ján Jakubík

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 2, page 245-255
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Unequivocal linearly ordered groups." Czechoslovak Mathematical Journal 38.2 (1988): 245-255. <http://eudml.org/doc/13699>.

@article{Jakubík1988,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {linearly ordered group; radical class; convex subgroup; unequivocality},
language = {eng},
number = {2},
pages = {245-255},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Unequivocal linearly ordered groups},
url = {http://eudml.org/doc/13699},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Jakubík, Ján
TI - Unequivocal linearly ordered groups
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 2
SP - 245
EP - 255
LA - eng
KW - linearly ordered group; radical class; convex subgroup; unequivocality
UR - http://eudml.org/doc/13699
ER -

References

top
  1. C.G. Chehata R. Wiegandt, Radical theory for fully ordered groups, Mathematica - Rev. Anal. Math. Numér. Théor. Арргох. 20 (43), 1979, 143-157. (1979) Zbl0409.06008MR0530451
  2. N. Divinsky, 10.4153/CJM-1975-076-5, Canad. J. Math. 27, 1975, 679-690. (1975) Zbl0309.16007MR0374180DOI10.4153/CJM-1975-076-5
  3. B. J. Gardner, Some aspects of radical theory for fully ordered abelian groups, The University of Tasmania, Technical Report No 203, 1985. (1985) Zbl0584.06010MR0831815
  4. В. J. Gardner, Some remarks on radicals of rings with chain condition, The University of Tasmania, Technical Report No 4, 1972. (1972) Zbl0234.16004
  5. J. Jakubík, On the lattice of radical classes of linearly ordered groups, Studia scient. math. Hungar. 19, 1981, 76-86. (1981) Zbl0465.06012MR0703644
  6. J. Jakubík, On radical classes of abelian linearly ordered groups, Math. Slovaca 35, 1985, 141-154. (1985) Zbl0579.20034MR0795009
  7. G. Pringerová, Covering condition in the lattice of radical classes of linearly ordered groups, Math. Slovaca 33, 1983, 363-369. (1983) Zbl0519.06015MR0720506

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.